# SDR REXA2012070901056

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 18,353 hours, 15,758 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  WITH AUTOPILOT OFF.  THERE WERE THREE VERY DISTINCT TIMES THE ELEVATOR FELT VERY ABNORMALLY HIGH RESISTANCE.  THERE WAS NO ASSOCIATED CAUTION OR WARNING MESSAGES.  ACCOMPLISHED FIM 27-32-00,27-30-00.  ALL CHECKED NORMAL UNTIL BLOCK 4.  FOUND RIGHT UPPER VISOR PANEL, AFT EDGE BENT, AND RUBBING ON ELEVATOR.  REMOVED AND REPLACED RIGHT UPPER STAB VISOR PANEL IAW AMM 55-32-05.  VISOR PANELS CHECK OK.  ALSO PERFORMED OPERATIONAL CHECK OF PITCH FEEL CONTROL IAW AMM 27-31-21.  OPS CHECKS NORMAL.  NO OTHER DEFECTS NOTED.  ELEVATOR CONTROL SYSTEM OPS CHECKS GOOD ON GROUND AT THIS TIME.
